On the extension of rotund norms.

Wee-Kee Tang

Manuscripta mathematica (1996)

  • Volume: 91, Issue: 1, page 73-82
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Tang, Wee-Kee. "On the extension of rotund norms.." Manuscripta mathematica 91.1 (1996): 73-82. <http://eudml.org/doc/156215>.

author = {Tang, Wee-Kee},
journal = {Manuscripta mathematica},
keywords = {rotundity; subspace norms; strictly convex norm},
number = {1},
pages = {73-82},
title = {On the extension of rotund norms.},
url = {http://eudml.org/doc/156215},
volume = {91},
year = {1996},

AU - Tang, Wee-Kee
TI - On the extension of rotund norms.
JO - Manuscripta mathematica
PY - 1996
VL - 91
IS - 1
SP - 73
EP - 82
KW - rotundity; subspace norms; strictly convex norm
UR - http://eudml.org/doc/156215
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.